# SDR 99FDEA00512

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUM ON T/O ROLL.  NR 2 ENG THRUST REVERSER DEACTIVATED PER MEL 78-1.  ITEM TO BE SCHEDULED FOR REPAIRS
